# SDR SWIA201439526

- Difficulty date: September 30, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 OTBD OF RBL 9 LOWER FLOORBEAM SPLICE CRACKED.  C-CHECK, R & R LOWER FLOORBEAM SPLICE IAW REO AND SRM.
